Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Child having red spots near injection site. Can it be reaction to injection?

My 1 yr old got his 12 month shots 9 days ago. Yesterday after waking up from his nap he had a red spot on his thigh just below the injection site. It was kind of like a welt. This morning when he woke up he had a 2nd welt. Can this be a late reaction to his shots or should I be worried? He is not running a fever but seems more tired.
Asked On : Sat, 28 Jul 2012
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Pediatrician 's  Response

hello

thanks for writing


can you tell what vaccination he had ....hepatits A????

is he having any other problems

is there any past history of such problems after giving such injections

doe he bruise easily

are there any red spots on the body and you notice them frequently

the answers to such questions may help me to answer your question better

pl reply with further details

thanking you

take care
Answered: Sat, 16 Feb 2013
I find this answer helpful
  Anonymous's Response
dear Kgrammer19

can you tell what vaccination he had ....hepatits A????

is he having any other problems
Answered: Sat, 9 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor